# SDR FDEA200907062498

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 59,768 hours, 8,510 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Failed
- Location: Hyd Pump
- Component: Pump, Vicker
- Component part number: 3508806
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 QTY LOW LVL 2 ALERT FOLLOWED BY HYD 2 OFF LVL 2 HYD QTY WENT TO 0. LANDED LAX WITHOUT INCIDENT.   INSPECTED HYD FILTERS ON ENGINE FOUND AFT PUMP CASE DRAIN FILTER HAD LARGE QUANTITY OF METAL DEBRIS & DELTA P INDICATOR POPPED. FOUND SHAFT SHEARED ON AFT HYD PUMP.  R & R AFT HYD PUMP, REQUIRES LEAK & OPS CHECK PER AMM  29-11-20-4 2.  INSPECTED NR 2 HYD SYS FILTERS FOR CONTAMINATION, NO CONTAMINATION FOUND. R & R FWD EDP PER AMM 29-11-20-4  2.  NO METAL FOUND AFTER  FLUSH.  CHANGED HYD FILTERS PER AMM 29-12-41-2  RAN ENGINE TO IDLE PER JRH RESERVICED RESERVOIR  PER AMM 12-12-02-600-801 CHANGED FILTERS AGAIN, NO CONTAMINATES FOUND IN EITHER ENGINE FILTERS OR SYSTEM FILTERS.  RECHECKED HYD QTY, CHECKED GOOD.
